# SDR SWIA200412756

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 7,106 hours, 5,570 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER 2 WOULD NOT ENGAGE.  REMOVED AND REPLACED YAW DAMPER PANEL.  OPS CHECK GOOD AT THIS TIME.  P/N OFF:  601R51594-1.
